MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. MEDEX 3-WAY STOPCOCK; STOPCOCK I.V. SET

ICU MEDICAL ASD, INC. MEDEX 3-WAY STOPCOCK; STOPCOCK I.V. SET
Catalog Number MX5311L
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a stopcock control valve disconnected from its housing while in use.Per reporter, the device had been in use for three days and was fully disconnected from the line it controlled, making it impossible to regulate flow from the associated femoral arterial line.Reporter stated the event occurred while attempting to draw blood from the arterial line, as the white stopcock valve became disconnected during turning.There was no patient harm, and no medical intervention was required.The patient's arterial line was removed.
 
Additional Manufacturer Narrative
No devices were returned and the investigation could not confirm the reported issue.No corrective actions are currently planned.A 2-year complaint history found no complaints for separation issues.A device history review (dhr) was performed for lot numbers provided and no ncmr¿s were found for reported issue.No maintenance work orders were completed of lot.

Brand Name
MEDEX 3-WAY STOPCOCK
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24317918
Report Number1526863-2026-00017
Device Sequence Number20227046
Product Code FMG
UDI-Device Identifier10351688506795
UDI-Public(01)10351688506795(17)271217(10)6084136
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5311L
Device Lot Number6084136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American